# SDR SWAA2018071123410

- Difficulty date: July 1, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK LOWER ANGLE CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED CHORD IAW EA.
